The stability of normally hyperbolic set of autonomous of differential equations

V. A. Pliss, G. R. Sell

Research output: Contribution to journalArticle

2 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)160-161
Number of pages2
JournalDoklady Akademii Nauk
Volume346
Issue number2
StatePublished - Dec 1 1996

Cite this

The stability of normally hyperbolic set of autonomous of differential equations. / Pliss, V. A.; Sell, G. R.

In: Doklady Akademii Nauk, Vol. 346, No. 2, 01.12.1996, p. 160-161.

Research output: Contribution to journalArticle

Pliss, V. A. ; Sell, G. R. / The stability of normally hyperbolic set of autonomous of differential equations. In: Doklady Akademii Nauk. 1996 ; Vol. 346, No. 2. pp. 160-161.
@article{8e3112b25ef640f889914b4d6a38a7de,
title = "The stability of normally hyperbolic set of autonomous of differential equations",
author = "Pliss, {V. A.} and Sell, {G. R.}",
year = "1996",
month = "12",
day = "1",
language = "English (US)",
volume = "346",
pages = "160--161",
journal = "Doklady Akademii Nauk",
issn = "0869-5652",
publisher = "Izdatel'stvo Nauka",
number = "2",

}

TY - JOUR

T1 - The stability of normally hyperbolic set of autonomous of differential equations

AU - Pliss, V. A.

AU - Sell, G. R.

PY - 1996/12/1

Y1 - 1996/12/1

UR - http://www.scopus.com/inward/record.url?scp=0040462322&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0040462322&partnerID=8YFLogxK

M3 - Article

VL - 346

SP - 160

EP - 161

JO - Doklady Akademii Nauk

JF - Doklady Akademii Nauk

SN - 0869-5652

IS - 2

ER -